I am just getting over a bad case of acute bronchitis. My doc prescribed 1mg Lorazepam for anxiety and insomnia. Now, 1 month later I stopped taking it 2 days ago. Having withdrawal symptoms worst of which is extreme dry mouth. Chest is also achy and burning, which may be bronchitis. Should I go back on it and taper off? Last took just 1/4 of the 1mg but also added 3mg melotonin to sleep. Is that a good way to avoid withdrawal? I've slept 2 hrs in the last 2 days.
It is always best to taper off the benzodiazepines such as lorazepam. Stopping abruptly can cause serious adverse reactions such as seizure. I would resume the lorazepam at 0.5mgs a day and taper by staying at 0.5mgs a day for at least a week than drop to 0.25mgs for another week before stopping.
- Lorazepam Information for Consumers
- Lorazepam Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lorazepam (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 29 Apr 2010 • 4 answers
Posted 10 Nov 2010 • 4 answers
Posted 1 Apr 2015 • 1 answer
Posted 31 Oct 2016 • 0 answers
Can I reduce 2mg of clonazepam to 1mg for 7 days then quit . I just came off of loraz. C/T .Want of?
Posted 15 days ago • 1 answer